# SDR 2006UALA00882

- Difficulty date: May 3, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 56,251 hours, 32,495 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL FLOOR LIGHT STRIP INOP AT AFT GALLEY NEXT TO GALLEY CARTS.
